The antibiotic Levaquin (in a class of antibiotics called fluroquinolone) has been associated with tendonitis and ruptured tendons, which prompted the Food and Drug Administration (FDA) in July, 2008 to order that the Levaquin drug maker place a black box warning on its Levaquin medicine. The FDA has reported more than 60 percent of fluoroquinolone-related tendon injuries are linked to Levaquin. It is a commonly prescribed medication for many types of infections.
The tendon most frequently associated with Levaquin induced ruptures is the Achilles tendon. However Levaquin has also been linked to tendon ruptures in the rotator cuff (shoulder), the biceps, the hand, and the thumb.
If you have used Levaquin and have felt a sudden and severe pain and swelling in the ankle area, with great difficulty walking, you may have had an Achilles tendon rupture.
If you or a loved one have taken Levaquin and have been diagnosed with an Achilles Tendon Rupture, we would like to investigate a potential claim on your behalf. Please contact the Levaquin Attorneys at the Stampfle Law Firm today for a free case evaluation.